# SDR CALA0800476

- Difficulty date: May 21, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 33,726 hours, 10,973 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A75012
- Condition: Corroded
- Location: Bs 787-827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHTHAND TIE DOWN RAIL HAS SURFACE CORROSION AT FASTENER HOLES BETWEEN STATION 787 AND 827.  REMOVED TIE DOWN RAIL, FABRICATED AND INSTALLED REPAIR STRAP PER ECRA 5321-01550 AND REINSTALLED TIE DOWN RAIL.
